I have been taking Humira for 6 weeks=3 injections so far. I have been diagnosed with Akalosing Spondilitis and Psoriatic Arthritis. I have not felt good at all, very tired and weak with a rash (since 2nd injection) on my back and short of breath. Because I have a pace maker for Afib and a history of kidney stones and a TIA 6 mos ago my drs don't seam to take the symtom of being short of breath seriouly (it has gotten worse in the last month) but I have read that it could be a serious side effect of Humira. I reported the rash to my Rhymatoligist and she thought it was not caused by Humira since it is on my back. She said I could take an antihistomine for the itch, which I have not tried yet). Oh by the way, I also have Parkinson's but the Carbidopa/levadopa and Entacopone is taking care of the tremor in my leg. I am praying that I will soon get some pain relief and my energy will pick up. I have really had a bad time trying to get Drs to take my symtoms seriously over the last 2-3 years. I'm almost beside myself, I don't know when I should start shouting to get them to listen to my issues instead of passing the buck to the next Dr. I am 74years old. Could use some help here! "A"
Oh my goodness you definitely have a full plate and multiple diagnoises/medical issues can be extremely overwhelming. I won’t bother you with all of mine but I heave found that many times I have to argue my case when a doctor doesn’t seem to have the same sense of urgency that I do. To do this effectively I keep a medical journal daily with all of my Rx’s and dose/time taken. I also note how I’m feeling, pain, side effects and as you mentioned shortness of breath. I had a similar issue where my rheumatologist didn’t think too much of it however when I showed my GP my medical journal, he did some blood work and a biopsy of a rash that appeared at the same time. It turned out that a fungal infection of all things was the culprit.
I guess the bottom line is no one knows your body better than you do. Shortness of breath can feel different for different reasons and if it causes you concern you definitely have every right to persist in asking your doctor to address those concerns.
Best of luck -
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2012 • 1 answer
Posted 11 Apr 2014 • 1 answer
Posted 22 Apr 2014 • 3 answers
Posted 25 Jul 2015 • 1 answer
Posted 19 Oct 2017 • 1 answer